# SDR ASOA2015072113515

- Difficulty date: July 21, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- Aircraft time: 35,092 hours, 31,810 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON ANGLE ATTACHED TO AFT PRESSURE BULKHEAD AT BS 625 - 621 ABOVE LOWER TRANSVERSE BEAM STRUCTURE LT SIDE.  R & R THE ANGLE IAW SRM 51-42-20.
